Equidistribution of cusp forms on PSL 2 (ūĚźô)‚ąĖ PSL 2 (ūĚźĎ)
Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 967-984.

We prove a microlocal version of the equidistribution theorem for Wigner distributions associated to cusp forms on PSL 2 (Z)‚ąĖ PSL 2 (R). This generalizes a recent result of W. Luo and P. Sarnak who prove equidistribution on PSL 2 (Z)‚ąĖH.

Nous donnons la preuve d‚Äôune version microlocale d‚Äôun r√©sultat de W. Luo et P. Sarnak concernant la r√©partition asymptotique des fonctions de Wigner associ√©es aux formes paraboliques sur PSL 2 (Z)‚ąĖ PSL 2 (R).

@article{AIF_1997__47_3_967_0,
     author = {Jakobson, Dmitri},
     title = {Equidistribution of cusp forms on ${\rm PSL}_2({\bf Z})\backslash {\rm PSL}_2({\bf R})$},
     journal = {Annales de l'Institut Fourier},
     pages = {967--984},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {47},
     number = {3},
     year = {1997},
     doi = {10.5802/aif.1588},
     zbl = {0868.43011},
     mrnumber = {99c:11063},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1588/}
}
TY  - JOUR
AU  - Jakobson, Dmitri
TI  - Equidistribution of cusp forms on ${\rm PSL}_2({\bf Z})\backslash {\rm PSL}_2({\bf R})$
JO  - Annales de l'Institut Fourier
PY  - 1997
DA  - 1997///
SP  - 967
EP  - 984
VL  - 47
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1588/
UR  - https://zbmath.org/?q=an%3A0868.43011
UR  - https://www.ams.org/mathscinet-getitem?mr=99c:11063
UR  - https://doi.org/10.5802/aif.1588
DO  - 10.5802/aif.1588
LA  - en
ID  - AIF_1997__47_3_967_0
ER  - 
%0 Journal Article
%A Jakobson, Dmitri
%T Equidistribution of cusp forms on ${\rm PSL}_2({\bf Z})\backslash {\rm PSL}_2({\bf R})$
%J Annales de l'Institut Fourier
%D 1997
%P 967-984
%V 47
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1588
%R 10.5802/aif.1588
%G en
%F AIF_1997__47_3_967_0
Jakobson, Dmitri. Equidistribution of cusp forms on ${\rm PSL}_2({\bf Z})\backslash {\rm PSL}_2({\bf R})$. Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 967-984. doi : 10.5802/aif.1588. http://www.numdam.org/articles/10.5802/aif.1588/

[CdV] Y. Colin De Verdière, Ergodicité et fonctions propres du laplacien, Comm. Math. Phys, 102 (1985), 497-502. | MR | Zbl

[GR] I.S. Gradshteyn and I.M. Ryzhik, Tables of Integrals, Series and Products, Academic Press, 4th edition, 1980.

[Ja94] D. Jakobson, Quantum Unique Ergodicity for Eisenstein Series on PSL2(‚Ą§) PSL2(‚ĄĚ), Annales de l'Institut Fourier, 44-5 (1994), 1477-1504. | Numdam | MR | Zbl

[Ja95] D. Jakobson, Thesis, Princeton University, 1995.

[Kuz] N. Kuznetsov, Peterson's conjecture for cusp forms of weight zero and Linnik's conjecture; sums of Kloosterman sums, Mat. Sb., 111 (1980), 334-383. | MR | Zbl

[LS] M. Luo and P. Sarnak. Quantum Ergodicity of Eigenfunctions on PSL2(‚Ą§)\‚Ąć, IHES Publ., 81 (1995), 207-237. | Numdam | Zbl

[MOS] W. Magnus, F. Oberhettinger and R.P. Soni, Formulas and theorems for the special functions of mathematical physics, Springer, 1966. | MR | Zbl

[Sn74] A.I. Shnirelman, Ergodic Properties of Eigenfunctions, Uspekhi Mat. Nauk, 29-6 (1974), 181-182.

[Sn93] A.I. Shnirelman, On the Asymptotic Properties of Eigenfunctions in the Regions of Chaotic Motions, Addendum to V. F. Lazutkin's book KAM Theory and Semiclassical Approximations, Springer, 1993.

[S1] J. Slater, Generalized hypergeometric functions, Cambridge Univ. Press, 1966. | Zbl

[Ze87] S. Zelditch, Uniform distribution of Eigenfunctions on compact hyperbolic surfaces, Duke Math. Journal, 55 (1987), 919-941. | MR | Zbl

[Ze91] S. Zelditch, Mean Lindelöf hypothesis and equidistribution of cusp forms and Eisenstein series, Jour. of Funct. Analysis, 97 (1991), 1-49. | MR | Zbl

[Ze92] S. Zelditch, Selberg Trace Formulas and Equidistribution Theorems for Closed Geodesics and Laplace Eigenfunctions: Finite Area Surfaces, Mem. AMS, 90 (No. 465), 1992. | Zbl

Cited by Sources: